# SDR VQI2013F00031

- Difficulty date: August 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N626VA
- Make and model: Airbus A320-214
- Aircraft serial: 2830
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Out Of Alignment
- Location: Gust Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW NOTED L1 DOOR GUST LOCK WOULD NOT ENGAGE WHEN DOOR WAS OPENED ON ARRIVAL.  EVALUATED AND REALIGNED THE NYLON BUSHING.  L1 GUST LOCK OPERATED NORMALLY IAW AMM 52-10-00-06.  ACFT DEPARTED AND NO FURTHER DISCREPANCIES WERE NOTED.
